# SDR SWAA2021090814892

- Difficulty date: September 3, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,726 hours, 44,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EMERGENCY EXIT LIGHT HANGING FROM CEILING HAS BROKEN MOUNT. ; / [01] ACCOMPLISH EA 21-133-02605 ASSIGNED AS A SUBTASK.; [02] L/P 1686559 INSTALLED INTERIM REPAIR PER EA 21-133-02605. PERMANENT REPAIR REQUIRED WITHIN 2 DAYS
